# SDR 95FDEA01528

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 65245712
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (73C032-03), ON THE T/E AFT UPPER CHORD AT STAB STA 206 AND STA 161 RIGHT HORZ STAB.  REMOVED AND REPLACED T/E AFT UPPER CHORD ON RIGHT HORZ STAB, ALL WORK DONE IAW.
